| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Date/Time-Related Software Problem (2582)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/21/2012
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that insulin pump had error occurred time and date was different.The blood glucose at the time of the incident was unknown.The customer was assisted with troubleshooting.The device will not be returned for analysis.